# SDR CA111121009

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 11,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 2350117
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT IT WAS NOTED DURING THE CLIMBOUT THE PILOT ATTITUDE INDICATOR BECAME UNSERVICEABLE, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.  THE ATTITUDE INDICATOR WAS R & R, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
